MathSciNet Relay Station
MathSciNet bibliographic data
MR1386354 82B20 (05C70 60J10 68Q20 68Q25 82B41)
Kenyon, Claire; Randall, Dana; Sinclair, Alistair Approximating the number of monomer-dimer coverings of a lattice. J. Statist. Phys. 83 (1996), no. 3-4, 637–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement